Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

182 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Azo uti pills side effects

Premium Questions

doctor1 MD

Can Azo make me sick?? I get frequent UTIs and bladder infections and often take Azo for relief ... the other was a bug, but after I began feeling better I ate and took an Azo and the stomach problems began ...

doctor1 MD

and I have side effects and when I informed her she cut down on the Sinemet to 3 pills a day. My upper ... is unbearable . Now I'm trying four half pills 4 x days and still having trouble. I will be seeing another ...

doctor1 MD

My friend suddenly took 120tabs of cetrizine at a time yday night. V ve taken him.to.hospital. doctors ve not told.anythin til nw. I k w tat its a sleeping pill but Much worried whether thr wud b any ...

doctor1 MD

my husband is in stage 4 of esophagus cancer he does not sleep at night morphine has had side effects hallucinations sleeping pills do not work lorazepam 0.5 mg does not work he had terrible side ...

doctor1 MD

course of 500 mg Levofloxacin (the generic version of Levaquin ), one pill a day. I have a few follow up ...

Public Forum Discussions

doctor1 MD

Started rigevidon pill and within 3 weeks recurrence of severe UTI which I used to get frequently ... with antibiotics. I ve been ok today no burning, within one hour of taking pill burning started. Please help! ...

doctor1 MD

doctor has prescribed ciprofloxacin this time. In reading the side effects, I find that one precaution ... tomorrow. I already took one pill. ...

doctor1 MD

Completed the final pill of nitrofurantoin mono-mcr Monday night for UTI & then noticed a rash on front only of both legs below knee to ankle. Itched then but not now. Sunday had worn all day ...

doctor1 MD

/2 pill), vision change. Concerned because all are listed as side effects of the drug. Feel reasonably ... experiencing many side effects:I.e., deep cough, frequent need to urinate (very frequent), loss of bladder ...

doctor1 MD

I have got a UTI two weeks ago and doctor prescribed ofloxacin which put me in bad condition with side effects. Pain in my legs skin when I touch (even when I am touched by clothes) I am afraid ...

doctor1 MD

the capsule out and will not swallow. In addition, we see a side effect of Flomax is sudden drop in BP ...My mother is 98 y o, has severe dementia and was just hospitalized, through the ER, for UTI. She ...

doctor1 MD

I have been on birth control for 2 years. Irrelguar periods. Regular UTI s. I took the PLAN B pill a week ago less than 24 hours after unprotected sex. Woke up this morning with what felt like a UTI ...

doctor1 MD

my daughter has been having urinary tract/kidney infections they have been treated with different antibiotics. She still presents with pain in the lower back, is off her food and has a crescent shaped rash at the side of her face from the template...

doctor1 MD

My mother was suffering from UTI,,,bt she have no symptoms of it...she is a diabetic patient ..now she got cured but her ESR in blood becomes 124 ???????????? she has no other infections as adequate ...

doctor1 MD

recurring bouts of UTI. I am having muscle aches ARTHERITIS like, which I did not have before. Could the pills be the cause? e-mail address== YYYY@YYYY THANK YOU ...

Mobile Questions and Answers

doctor1 MD

This is known side effect of the pill.

doctor1 MD

Side effects of pill.

doctor1 MD

There are side effects but not that common.